MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ILESTO 7 HF-T DF-1; CRT-D

BIOTRONIK SE & CO. KG ILESTO 7 HF-T DF-1; CRT-D
Model Number 383547
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Death (1802)
Date of Event 07/17/2018
Type of Reportable Event Death
Event or Problem Description
Patient is deceased.Patients family is questioning the functionality of the device at the time of death.The device is currently unavailable for analysis.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
We received your event description for the above mentioned device and would like to thank you for supporting our post-market surveillance.As of today, the medical device is not available for analysis, therefore the device itself could not be investigated.The information you provided has been entered into our quality system as a complaint.These types of complaints are used to evaluate systems and device performance throughout our organization and help to maintain and improve the performance of our devices.Should additional relevant information or the device itself become available, the investigation will be updated.

Brand Name
ILESTO 7 HF-T DF-1
Common Device Name
CRT-D
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key9306711
Report Number1028232-2019-04978
Device Sequence Number2002587
Product Code NIK
UDI-Device Identifier04035479125035
UDI-Public04035479125035
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2015
Device Model Number383547
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/21/2019
Supplement Date Received by Manufacturer01/13/2020
Initial Report FDA Received Date11/11/2019
Supplement Report FDA Received Date01/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age72 YR